# SDR SWAA2020122838248

- Difficulty date: December 20, 2020
- Submitted: December 28, 2020
- Operation: Air carrier
- Aircraft: N403WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29815
- Aircraft time: 67,477 hours, 39,935 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Fwd Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORTS FWD GALLEY TOP FLASHLIGHT INOPERABLE.  REMOVED AND REPLACED FWD TOP FLASHLIGHT, PER AMM 25-64-00.
